# SDR SWAA2014120134556

- Difficulty date: October 5, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 31,688 hours, 14,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT G4 GALLEY LOWER EXIT EMER SIGN DAMAGED.  REPAIRED SIGN IAW MM.
